Tohoku Mathematical Journal

Stochastic calculus for Markov processes associated with semi-Dirichlet forms

Chuan-Zhong Chen, Li Ma, and Wei Sun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We present a new Fukushima type decomposition in the framework of semi-Dirichlet forms. This generalizes the result of Ma, Sun and Wang [17, Theorem 1.4] by removing the condition (S). We also extend Nakao's integral to semi-Dirichlet forms and derive Itô's formula related to it.

Article information

Tohoku Math. J. (2), Volume 70, Number 1 (2018), 97-119.

First available in Project Euclid: 9 March 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 31C25: Dirichlet spaces
Secondary: 60J25: Continuous-time Markov processes on general state spaces

semi-Dirichlet form Fukushima type decomposition zero quadratic variation process Nakao's integral Itô's formula


Chen, Chuan-Zhong; Ma, Li; Sun, Wei. Stochastic calculus for Markov processes associated with semi-Dirichlet forms. Tohoku Math. J. (2) 70 (2018), no. 1, 97--119. doi:10.2748/tmj/1520564420.

Export citation


  • S. Albeverio, R. Z. Fan, M. Röckner and W. Stannat, A remark on coercive forms and associated semigroups, Partial Differential Operators and Mathematical Physics, Operator Theory Advances and Applications 78 (1995), 1–8.
  • C. Z. Chen, L. Ma and W. Sun, Stochastic calculus for Markov processes associated with non-symmetric Dirichlet forms, Sci. China Math. 55 (2012), 2195–2203.
  • Z. Q. Chen, P. J. Fitzsimmons, K. Kuwae and T. S. Zhang, Stochastic calculus for symmetric Markov processes, Ann. Probab. 36 (2008), 931–970.
  • H. Föllmer, Calcul d'Itô sans probabilités, Lect. Notes Math. 850 (1981), 143–150.
  • H. Föllmer, Dirichlet processes, stochastic integrals, Lect. Notes Math. 851 (1981), 476–478.
  • M. Fukushima, A decomposition of additive functionals of finite energy, Nagoya Math. J. 74 (1979), 137–168.
  • M. Fukushima, Y. Oshima and M. Takeda, Dirichlet forms and symmetric Markov processes, second revised and extended edition, Walter de Gruyter, 2011.
  • M. Fukushima and T. Uemura, Jump-type Hunt processes generated by lower bounded semi-Dirichlet forms, Ann. Probab. 40 (2012), 858–889.
  • S. W. He, J. G. Wang and J. A. Yan, Semimartingale theory and stochastic calculus, Science Press, 1992.
  • Z. C. Hu, Z. M. Ma and W. Sun, Extensions of Lévy-Khintchine formula and Beurling-Deny formula in semi-Dirichlet forms setting, J. Funct. Anal. 239 (2006), 179–213.
  • K. Kuwae, Maximum principles for subharmonic functions via local semi-Dirichlet forms, Can. J. Math. 60 (2008), 822–874.
  • K. Kuwae, Stochastic calculus over symmetric Markov processes without time reversal, Ann. Probab. 38 (2010), 1532–1569.
  • L. Ma, Z. M. Ma and W. Sun, Fukushima's decomposition for diffusions associated with semi-Dirichlet forms, Stoch. Dyn. 12 (2012), 1250003.
  • Z. M. Ma, L. Overbeck and M. Röckner, Markov processes associated with semi-Dirichlet forms, Osaka J. Math. 32 (1995), 97–119.
  • Z. M. Ma and M. Röckner, Introduction to the theory of (non-symmetric) Dirichlet forms}, Springer-Verlag, 1992.
  • Z. M. Ma and M. Röckner, Markov processes associated with positivity preserving coercive forms, Can. J. Math. 47 (1995), 817–840.
  • Z. M. Ma, W. Sun and L. F. Wang, Fukushima type decomposition for semi-Dirichlet forms, Tohoku Math. J. (2) 68 (2016), 1–27.
  • S. Nakao, Stochastic calculus for continuous additive functionals of zero energy, Z. Wahrsch. verw. Gebiete 68 (1985), 557–578.
  • Y. Oshima, Lecture on Dirichlet Spaces, Univ. Erlangen-Nürnberg, 1988.
  • Y. Oshima, Semi-Dirichlet forms and Markov processes, Walter de Gruyter, 2013.
  • M. Röckner and B. Schmuland, Quasi-regular Dirichlet forms: examples and counterexamples, Can. J. Math. 47 (1995), 165–200.
  • R. L. Schilling and J. Wang, Lower bounded semi-Dirichlet forms associated with Lévy type operators, Festschrift Masatoshi Fukushima, 507–526, Interdisciplinary Mathematical Sciences: Volume 17, World. Sci. Publ., Hackensack, NJ, 2015.
  • T. Uemura, On multidimensional diffusion processes with jumps, Osaka J. Math. 51 (2014), 969–993.
  • L. F. Wang, Fukushima's decomposition of semi-Dirichlet forms and some related research, Ph.D. thesis, Chinese Academy of Sciences, 2013.
  • A. Walsh, Extended Itô calculus, Ph.D. thesis, Univ. Pierre et Marie Curie, 2011.
  • A. Walsh, Extended Itô calculus for symmetric Markov processes, Bernoulli 18 (2012), 1150–1171.
  • A. Walsh, Stochastic integration with respect to additive functionals of zero quadratic variation, Bernoulli 19 (2013), 2414–2436.